# SDR C2XA02CL197

- Difficulty date: October 10, 2002
- Submitted: October 11, 2002
- Operation: Air carrier
- Aircraft: N16911
- Make and model: Emb EMB-145LR
- Aircraft serial: 145446
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Loose
- Location: Service Door
- Stage of operation: UK
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT#3194 THE CREW REPORTED THE EMERGENCY EXIT LIGHT AT THE GALLEY SERVICE DOOR WAS INOPERATIVE.MAINTENANCE INSPECTED AND RESECURED LOOSE WIRE ON THE EMERGENCY EXIT LIGHT.OPERATIONAL CHECKS WERE GOOD.
